Illinois Journal of Mathematics

On linear transformations which preserve the determinant

Morris L. Eaton

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 13, Issue 4 (1969), 722-727.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256053433

Digital Object Identifier
doi:10.1215/ijm/1256053433

Mathematical Reviews number (MathSciNet)
MR0251050

Zentralblatt MATH identifier
0186.05503

Subjects
Primary: 15.30

Citation

Eaton, Morris L. On linear transformations which preserve the determinant. Illinois J. Math. 13 (1969), no. 4, 722--727. doi:10.1215/ijm/1256053433. https://projecteuclid.org/euclid.ijm/1256053433


Export citation